# SDR AALA201608159004

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 60,138 hours, 22,558 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784
- Part serial: R1004
- Condition: Overserviced
- Part time: 53,757 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED AN OIL ODOR IN AIRCAFT THAT WAS CAUSING HEADACHES WHILE THE AIRCRAFT WAS AT THE GATE.  AIRCRAFT GROUNDED.   MAINTENANCE FOUND THE APU OIL HAD BEEN OVERSERVICED, DRAINED OIL SYSTEM TO PROPER LEVEL AND ACCOMPLISHED A SATISFACTORY OPS CHECK WITH NO ODORS BEING NOTED.
